# SDR 99ZZZX1702

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch
- Part number: 369A21712313
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARING WORN.  REMOVED AND REPLACED.
